About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2011 (2011), Article ID 247403, 11 pages
http://dx.doi.org/10.5402/2011/247403
Research Article

A New Proof of the Existence of Free Lie Algebras and an Application

Dipartimento di Matematica, Università degli Studi di Bologna, Piazza di Porta San Donato 5, 40126 Bologna, Italy

Received 23 March 2011; Accepted 20 April 2011

Academic Editors: K. Dekimpe and J. Kakol

Copyright © 2011 Andrea Bonfiglioli and Roberta Fulci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrea Bonfiglioli and Roberta Fulci, “A New Proof of the Existence of Free Lie Algebras and an Application,” ISRN Algebra, vol. 2011, Article ID 247403, 11 pages, 2011. doi:10.5402/2011/247403